Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering with thyroid, having elevation in TSH, ultrasound with anechoic nodules after decreasing thyronorm dosage. What is the cause?

Good morning doctor Im 36yrs old.,my weight is 52 kg i have thyroid problem. 5 yrs b4 i started my medicine thyronorm 100mg that time i took my ultra sound scan 3 nodules were seen with size 0.4cm in size, after 3 yrs i reduced my tablet to thyronorm 50 mg that time all test normal, nw i check again my ultra sound scan it shows 3 anechoic nodules seen in left lobe 15*15mm in size, Tsh-8.69,T4-1.04,T3-1.93. Is any plm for this?hoping for a quick reply….
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm
You are suffering from hypothyroidism. Your thyroid levels were low,so you have been prescribed thyronorm tablets. Increasing size of nodules with high TSH and low T3 and T4 suggest that your harmone replacement is not correct.
I advice you to consult your doctor immedietly so that he can correct the dosage. You need 100microgram only. You need regular monitoring with tsh so that the values are below 2miu/l.
All the best
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor